# SDR HALA2018101700507

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,134 hours, 3,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 40 AND 47 AT -Y450 IS CORRODED AT LOCATIONS: FR40.1+16", FR41+0", FR41+12", FR46+8". CORROSION REMOVED IAW SRM 51-74-00 REV 98. DAMAGE DIMENSION: FR40.1 + 16", FR41 + 0", FR41 + 12" AND FR46 + 8. LOCATED ON SEAT TRACK INNER VERTICAL AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS DUE TO INACCESSIBILITY. DEEMED TO BE OUTSIDE OF SRM 53-31-15 REV 98 LIMITS. CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 98 AND DRAWING F5711243620100.
